Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What causes headache the back of head?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
now a days I getting headache back part of the head ache. I take saridon. some times it goes and some times it still remains after taking saridon also. what should I do?
Posted Fri, 31 Jan 2014 in Headache and Migraines
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: Sumatriptan may abort headache if taken imediately Detailed Answer: Hi Mr. XXXXXXX Thanks for your query. I wish you had described your headaches in more details (duration, what time of the day it occurs, how long does it last, associated symptoms, aggravating factors, presence of constant mental stress/anxiety etc) However, the commonest possibilities are Migraines or Tension-Headaches. The treatment is the same for both conditions : a long-term course of a combination of an anti-depressant drug+ anti-anxiety drug + a Beta-blocker drug. Acute attack of Migraine may be aborted by taking Tablet Sumatriptan 100mg (preferably with a cup of extra-strong coffee) just before the headache occurs (usually the patient comes to know that headache is about to begin). I cannot comment beyond this, in the absence of further details. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: What causes headache the back of head? 1 hour later
I don't have any symptoms, it occurs very randomly. many times if I take saridon it goes. but some times it still there. I think it is because of anxiety. if pain is on fore head or on top it goes off with saridon, if it is paining behind the head it takes at least two saridon.
Answered by Dr. Rakesh Karanwal 15 minutes later
Brief Answer: Your symptoms point towards Tension headache Detailed Answer: The additional information suggests it is Tension headache. If I were your treating Physician, I would have advised you to start the combination of drugs as mentioned earlier. You will certainly get substantial relief. For complete cure, the treatment should continue for at least 6-12 months. Your doctor will prescribe the advised drugs in appropriate doses. Take care, Col Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor